# SDR CA150604003

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

(CAN) AS FLIGHT IDLE POWER WAS SET DURING LANDING APPROACH, THE RT ENGINE CONTINUED TO DECELERATE WELL BELOW FLIGHT IDLE.  THE POWER LEVER WAS ADVANCED AND POWER RECOVERED TO A SETTING ABOVE FLIGHT IDLE. THE ENGINE DID NOT FLAME OUT, NOR WAS THERE AN INADVERTENT RELIGHT.  THERE WERE NO EXCEEDANCES.  POWER MERELY ROLLED BACK SUB IDLE, AND RECOVERED AS THE POWER LEVER WAS ADVANCED.  ITT AND FUEL FLOW WERE NOTED TO DECLINE. THE ACFT LANDED UNEVENTFULLY.
